# SDR MALA020197

- Difficulty date: March 5, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 6071T20P17
- Part serial: ECDT1369
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN STARTING RT ENGINE, AFTER STARTER CUT OUT, NG AND ITT KEPT ACCELERATING.  WHEN NG REACHES 85 PERCENT WHITE SMOKE APPREARS FROM VENTILATION SYSTEM.  SMOKE IS FAIRLY DENSE WITH NO ODOR.  MAINTENANCE BORESCOPED POWER UNIT, FOUND NO EVIDENCE OF OVERTEMP OR OTHER DEFECTS.  REMOVED AND REPLACED DECU IAW GE MM 71-00-00.  REMOVED AND REPLACED HMU IAW GE MM 73-00-00, OPS AND LEAK CHECKS GOOD.
